# SDR IXXA2013110500067

- Difficulty date: September 9, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 79,510 hours, 18,404 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T1020
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE AFT MOUNT IS BLEEDING RUST FROM THE BEARING AND THE POCKETS IN MULTIPLE AREAS.  R & R AFT ENGINE MOUNT IAW AMM 71-21-01, ACFT WAS GROUNDED.
